# SDR AWXA0002120

- Difficulty date: August 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 38,340 hours, 17,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53112242200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT FRAME 23 BETWEEN STRINGERS 25L & 24L.  REMOVED PREVIOUS REPAIR.  FABRICATED AND INSTALLED SKIN DOUBLER REPAIR AS PER A320 SRM 53-00+10 FIGURE 203 PAGES 206C TO 208B PAINTED AS PER AMM 51-75-00-001.
